Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Tramadol for the past two years for scoliosis/neck/shoulder pain. My doc prescribed it to me under the pretense of a "non-narcotic" alternative. I have never taken any drugs before this of any kind. After I recently learned that they are now classified as a narcotic, I decided to stop. I took my last 50 mg tablet on Saturday, Nov 1. I have been going through hell on earth since. I haven't slept. I can't sit still. Restless legs are horrible! The medical sites all say about 3 days should be the worst symptoms; however, this is day 5 for me and I feel worse today than I did yesterday. Does anyone have any experience with the acute withdrawal symptoms and when I should expect this to get better? I think I am actually losing my mind. I refuse to give up, but I don't know how much more I can go without sleep. Thanks in advance. 

Loading...

You need some Kratom! Seriously do some research on it. your having mild opiate withdrawal plus withdrawaling from the SSRI aspect of tramadol. Kratom will help with both. Also Kanna is a natural SSRI and might help as well. Get some Kratom from a online vendor, and i promise it will help a lot. Message me if you want some more info

Reply

Loading...

Thank you so very much. I will look into both of those today! I took melatonin, hylans restless legs, and benadryl last night. I finally fell asleep around 3 and slept about 4 hours. That's more than I've gotten since Sunday combined. I don't have to work tomorrow, which is great. So, maybe, just maybe I'm starting on the downhill. Thank you very much for taking the time to respond!
Reply

Loading...